# SDR A6WA201240335

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CHAFED IN 3 AREAS (FOUND INBD FWD RIG TO HAVE DOUBLER DRILLED HOLES)  R & R LT INBD FLAP VANE INBD L/E PN 601R14303-53S & END RIB 601R14304-13 IAW SRM 51-40-11 AND 51-42-13.
